MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5386
Medical Device Problem Code Pacemaker Found in Back-Up Mode (1440)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented during clinical follow-up.Upon interrogation, it was noted that the pacemaker was found in backup mode.No interventions were performed.The patient was in stable condition.
 
Event or Problem Description
Additional information received noted that the pacemaker was explanted.The patient's condition was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event of backup mode was confirmed.As received, a device was returned for analysis in backup mode with battery voltage at end of life (eol).Analysis noted unknown backup operation at above elective replacement indicator(eri) levels.A new battery was connected, product code was reloaded and programmed to nominal settings.Electrical and mechanical analysis performed and indicated normal device functionality.The backup condition could not be reproduced.The cause of the reported event could not be determined.
 
Additional Manufacturer Narrative
The reported event of back-up mode was confirmed.As received, the pacer was returned in backup mode with battery voltage at end of life (eol).A new battery was connected, product code was reloaded and programmed to nominal settings.Backup condition could not be reproduced.No other anomalies were observed.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16302095
Report Number2017865-2023-05065
Device Sequence Number6086220
Product Code DXY
UDI-Device Identifier05414734006903
UDI-Public05414734006903
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2008
Device Model Number5386
Device Catalogue Number5386
Device Lot Number0002121201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer01/16/2023
08/18/2023
08/17/2023
02/14/2024
03/12/2024
04/03/2024
Initial Report FDA Received Date02/05/2023
Supplement Report FDA Received Date08/14/2023
08/18/2023
08/24/2023
02/29/2024
03/12/2024
04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PASSIVE TIN; TENDRIL SDX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite